# SDR AALA202010069003

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 33,006 hours, 13,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GUST LOCK TIGHT, DIFFICULT TO OPERATE. CLEANED AND LUBED DOOR 1L GUST LOCK. DOOR OPEN AND CLOSE OPS CHECK NORMAL. IAW FIM 52-10-00.
